Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Quantified Propositional Logic and the Number of Lines of Tree-like Proofs

Alessandra Carbone
Studia Logica: An International Journal for Symbolic Logic
Vol. 64, No. 3 (Apr., 2000), pp. 315-321
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016155
Page Count: 7
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Quantified Propositional Logic and the Number of Lines of Tree-like Proofs
Preview not available

Abstract

There is an exponential speed-up in the number of lines of the quantified propositional sequent calculus over Substitution Frege Systems, if one considers proofs as trees. Whether this is true also for the number of symbols, is still an open problem.

Page Thumbnails

  • Thumbnail: Page 
[315]
    [315]
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321